Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am suffering from abnormal menstrual bleeding for 4 years. Is it normal ?

i am 37 years female since 4 yrs suffering from abnornal menstural bleeding . 2 days back visited doctor 4 cough treatment i am suffering from several weeks he suggested a blood test . reports r pcv 36,mcv 74.9 mch 26.1 monocytes 01% which are lower then normal count. mchc 34.9 wbc 10,800 esr which are higher than normal count in nov i my doctor suggested depoprovera my next injection is in february. just to see if it normals my period otherwise she has advised to get my uterus removed
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
If your periods are already irregular for last 4 years, then it is very unlikely that inj. depoprovera will solve your problem as it will lead to even more irregularities. You should go for an ultrasound examination to rule out any uterine pathology. After that only a rational treatment for irregular periods can be given. Surgery is not the only option.
Dr. Rakhi Tayal
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor